Journal of Jishou University(Natural Sciences Edition) ›› 2021, Vol. 42 ›› Issue (4): 21-26.DOI: 10.13438/j.cnki.jdzk.2021.04.005

• Mathematics • Previous Articles     Next Articles

Approximate Optimality Condition for Fractional Optimization Problems

XIE Feifei, WANG Jiaolang, HU Lingli   

  1. (College of Mathematics and Statistics, Jishou University, Jishou 416000, Hunan China)
  • Online:2021-07-25 Published:2021-11-17

Abstract: In the case when the functions are not necessarily lower semicontinous and the sets are not necessarily closed, the fractional optimization problem is turned into a constraint optimization problem with Dinkelbach method. With the properties of ε-subdifferentials, some new constraint qualifications are introduced and some characteristic characterizations of ε-optimal solutions are established.

Key words: fractional optimization problem, constraint optimization problem, Dinkelbach method, constraint qualification, approximate optimality condition

WeChat e-book chaoxing Mobile QQ